RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1973, Volume 213, Number 4, Pages 770–773 (Mi dan37954)  

This article is cited in 1 scientific paper (total in 2 paper)

MATHEMATICS

Cyclic Banach spaces and Banach lattices

A. I. Veksler

Leningrad Institute for Textile and Light Industry

Full text: PDF file (638 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.948:513.8+519.4
Presented: L. V. Kantorovich
Received: 04.04.1973

Citation: A. I. Veksler, “Cyclic Banach spaces and Banach lattices”, Dokl. Akad. Nauk SSSR, 213:4 (1973), 770–773

Citation in format AMSBIB
\Bibitem{Vek73}
\by A.~I.~Veksler
\paper Cyclic Banach spaces and Banach lattices
\jour Dokl. Akad. Nauk SSSR
\yr 1973
\vol 213
\issue 4
\pages 770--773
\mathnet{http://mi.mathnet.ru/dan37954}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0361718}
\zmath{https://zbmath.org/?q=an:0289.46008}


Linking options:
  • http://mi.mathnet.ru/eng/dan37954
  • http://mi.mathnet.ru/eng/dan/v213/i4/p770

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Bukhvalov, A. I. Veksler, G. Ya. Lozanovskii, “Banach lattices – some Banach aspects of their theory”, Russian Math. Surveys, 34:2 (1979), 159–212  mathnet  crossref  mathscinet  zmath
    2. A. I. Veksler, “Grigorii Yakovlevich Lozanovskii (k 70-letiyu so dnya rozhdeniya)”, Vladikavk. matem. zhurn., 9:3 (2007), 3–10  mathnet  mathscinet  elib
  • Number of views:
    This page:10
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019